# SDR 20000718SH003

- Difficulty date: May 5, 2000
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N917AL
- Make and model: Bell 407
- Aircraft serial: 53381
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 406312100101
- Condition: Worn
- Location: T/R Yoke
- Part time: 644 hours
- Component: Hub Assy, Bell
- Component part number: 407012101107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK, FOUND INBOARD FEATHER BEARING WEAR, CAUSING THE OUTER RACE OF FEATHER BEARING TO SHIFT IN YOKE CAUSING BORE TO WEAR BEYOND LIMITS.  (X)
